×

Spezialisierungen über analytisch irreduziblen lokalen Bereichen. (German) Zbl 0142.28704

PDF BibTeX XML Cite
Full Text: DOI EuDML

References:

[1] Cohen, I. S.: On the structure and ideal theory of complete local rings. Trans. Am. Math. Soc.59, 54-106 (1946). · Zbl 0060.07001
[2] Leung, K. T.: Die Multiplizitäten in der algebraischen Geometrie. Math. Ann.135, 170-188 (1958). · Zbl 0081.37502
[3] Northcott, D. G.: Specializations over a local domain. Proc. London Math. Soc. (3)1, 129-137 (1951). · Zbl 0044.26501
[4] ?? u.M. Reufel: Reduction of polynomial modules by means of an arbitrary valuation. Abhandl. math. Seminar hamburg. Univ.28, 16-49 (1965). · Zbl 0127.26301
[5] Weil, A.: Foundations of algebraic geometry. Am. Math. Soc. Colloquium Publ. 1946. · Zbl 0063.08198
[6] Zariski, O., andP. Samuel: Commutative Algebra. Bd. II. New York: van Nostrand 1960. · Zbl 0121.27801
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.